# SDR ASAA2022020537356

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 56,651 hours, 16,726 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK APPEARS ON CAPTAIN'S ND INTERMITTENTLY AND NO 'FMC' PROMPT VISIBLE ON CAPTAIN'S MCDU AFTER LANDING. GROUNDED - YES. PERFORMED OPERATIONAL TEST OF THE FLIGHT MANAGEMENT COMPUTER SYSTEM PER B737-800 AMM 34-61-00-710-801. ALL CHECKS NORMAL. NO DEFECTS NOTED AT THIS TIME . OK FOR SVC.
